Isometries of the Teichmüller metric
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, p. 437-452
@article{ASNSP_1998_4_26_3_437_0,
     author = {Abate, Marco and Patrizio, Giorgio},
     title = {Isometries of the Teichm\"uller metric},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {3},
     year = {1998},
     pages = {437-452},
     zbl = {0933.32027},
     mrnumber = {1635773},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_3_437_0}
}
Abate, Marco; Patrizio, Giorgio. Isometries of the Teichmüller metric. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 437-452. http://www.numdam.org/item/ASNSP_1998_4_26_3_437_0/

[1] M. Abate, "Iteration Theory of Holomorphic Maps on Taut Manifolds", Mediterranean Press, Cosenza, 1989. | MR 1098711 | Zbl 0747.32002

[2] M. Abate - G. Patrizio, "Finsler Metrics - A Global Approach", Lecture Notes in Mathematics 1591, Springer, Berlin, 1994. | MR 1323428 | Zbl 0837.53001

[3] S. Dineen - R. Timoney - J.-P. Vigué, Pseudodistances invariantes sur les domaines d'un espace localement convexe, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985), 515-529. | Numdam | MR 848840 | Zbl 0603.46052

[4] C.J. Earle - J. Eells, On the differential geometry of Teichmüller spaces, J. Anal. Math. 19 (1967), 35-52. | MR 220923 | Zbl 0156.30604

[5] C.J. Earle - I. Kra - L. Krushkal', Holomorphic motions and Teichmüller spaces, Trans. Amer. Math. Soc. 343 (1994), 927-948. | MR 1214783 | Zbl 0812.30018

[6] F.P. Gardiner, "Teichmüller Theory and Quadratic Differentials ", Wiley, New York, 1987 | MR 903027 | Zbl 0629.30002

[7] I. Graham, Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point, Proc. Amer. Math. Soc. 105 (1989), 917-921. | MR 961406 | Zbl 0709.32016

[8] L.A. Harris, Schwarz-Pick systems of pseudo metrics for domains in normed linear spaces, In: "Advances in holomorphy", North-Holland Mathematical Studies 34, Amsterdam, 1979, pp. 345-406. | MR 520667 | Zbl 0409.46053

[9] M. Heins, On a class of conformal mappings, Nagoya Math. J. 21 (1962), 1-60. | MR 143901 | Zbl 0113.05603

[10] S. Kobayashi, " Hyperbolic Manifolds and Holomorphic Mappings ", Dekker, New York, 1970. | MR 277770 | Zbl 0207.37902

[11] I. Kra, The Carathéodory metric abelian Teichmüller disks, J. Anal. Math. 40 (1981), 129-143. | MR 659787 | Zbl 0487.32017

[12] S. Kravets, On the geometry of Teichmüller spaces and the structure of their modular groups, Ann. Acad. Sci. Fenn. 278 (1959), 1-35. | MR 148906 | Zbl 0168.04601

[13] S.L. Krushkal, Hyperbolic metrics on finite-dimensional Teichmüller spaces, Ann. Acad. Sci. Fenn. 15 (1990), 125-132. | MR 1050786 | Zbl 0698.30020

[14] H.A. Masur - M. Wolf, Teichmüller space is not Gromov hyperbolic, Ann. Acad. Sci. Fenn. 20 (1995), 259-267. | MR 1346811 | Zbl 0878.32015

[15] B. O'Byrne, On Finsler geometry and applications to Teichmüller spaces, In: " Advances in the theory of Riemann surfaces ", Ann. of Math. Studies 66, Princeton University Press, Princeton, 1971, pp. 317-328. | MR 286141 | Zbl 0219.58002

[16] G. Patrizio, On holomorphic maps between domains in C n, Ann. Scuola Norm. Sup. Pisa Cl. Sci (4) 13 (1986), 267-279. | Numdam | MR 876125 | Zbl 0611.32022

[17] H.L. Royden, Automorphisms and isometries of Teichmüller space, In: "Advances in the theory of Riemann surfaces", Ann. of Math. Studies 66, Princeton University Press, Princeton, 1971, pp. 369-383. | MR 288254 | Zbl 0218.32011

[18] H.L. Royden, Complex Finsler metrics, In: "Contemporary Mathematics", Proceedings of Summer Research Conference, American Mathematical Society, Providence, 1984, pp. 119-124. | MR 833808 | Zbl 0587.53029

[19] H.L. Royden, The Ahlfors-Schwarz lemma: the case of equality, J. Anal. Math. 46 (1986), 261-270. | MR 861705 | Zbl 0604.30027

[20] D. Shoiykhet, Some properties of Fredholm mapping in Banach analytic manifolds, Integral Equations Operator Theory 16 (1993), 430-451. | MR 1209309 | Zbl 0789.58009

[21] M. Suzuki, The intrinsic metrics on the domains in Cn, Math. Rep. Toyama Univ 6 (1983), 143-177. | MR 719152 | Zbl 0522.32020

[22] E. Vesentini, Complex geodesics, Comp. Math. 44 (1981), 375-394. | Numdam | MR 662466 | Zbl 0488.30015

[23] J.P. Vigué, Caractérisation des automorphismes analytiques d'un domaine convexe borné, C.R. Acad. Sci. Paris 299 (1984), 101-104. | MR 756530 | Zbl 0589.32042

[24] J.-P. Vigué, Sur la caractérisation des automorphismes analytiques d'un domaine borné, Portugal. Math. 43 (1986), 439-453. | MR 911450 | Zbl 0628.32040

[25] B. Wong, On the holomorphic sectional curvature of some intrinsic metrics, Proc. Amer. Math. Soc. 65 (1997), 57-61. | MR 454081 | Zbl 0364.32009

[26] H. Wu, A remark on holomorphic sectional curvature, Indiana Univ. Math. J. 22 (1973), 1103-1108. | MR 315642 | Zbl 0265.53055

[27] L. Zhong, Closed geodesics and non-differentiability of the metric in infinite dimensional Theichmüller spaces, Proc. Amer. Math. Soc. 124 (1996), 1459-1465. | MR 1301053 | Zbl 0842.30015